# SDR UALA2009091802949

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,451 hours, 11,586 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK IND BLANKS AT HIGH DECK ANGLE.  PRESENT LEG FAULT "HI-Z SHORT TO GRND AO1".  WILL REQUIRE TANK DRAINED AND SUMP FOR DRY CAPACITANCE TEST.  POSSIBLE TANK ENTRY AND HARNESS REPLACEMENT.  PROCESSOR SHOWS SEVERAL FAULTS FOR CENTER TANK.  REPLACED BOTH LOW-Z & HI-Z CENTER TANK HARNESS.  FQIS SYSTEM OP'S CHECK AND SYSTEM BIT CHECK PASSED NO FAULT.   ALL FUEL WORK COMPLETE.
